Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2016, 5:32 PM EDT for Atlantic County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 1, 2016, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
240
WWUS81 KPHI 012132
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT FRI JUL 1 2016
NJZ022-012215-
ATLANTIC-
532 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC AND
EASTERN CUMBERLAND COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOROTHY...OR NEAR
VINELAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EGG HARBOR CITY...ESTELL MANOR...MIZPAH...DOROTHY AND MAYS LANDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3938 7458 3936 7486 3940 7486 3942 7485
3947 7492 3948 7490 3955 7462
TIME...MOT...LOC 2132Z 251DEG 18KT 3942 7489
$$
AMCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:14 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 1, 4:14 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 414 PM EDT FRI JUL 1 2016 .SYNOPSIS... A cold front will approach from the west this afternoon before moving through the area this evening and offshore late tonight. The front will stall to our south this weekend while high pressure builds into our region. The front will start to lift back northward with several waves of low pressure tracking along it Monday and Tuesday. High pressure briefly returns Wednesday before shifting off the coast late in the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 404PM update: Watch continues despite what appears as break in heavy duty thunderstorms, which have produced numerous hail reports with the biggest hail near our office in Hainesport. We'll grid a break in thunderstorms shortly but am expecting a new line of severe thunderstorms arriving vcnty I95 around 00z before quickly dying eastward. Severe thunderstorm watch continues in effect for the entire CWA until 10 pm. PWAT probably near 1.7" this afternoon. Tonight after 9 PM...after line segments multi cellular storm groups die out and advance off the coast, models have been consistent on clearing conditions quickly behind the cold front which should be offshore by 09z. Depending how quickly the clouds clear and if the winds decouple, patchy dense fog may form. More details at 3 PM. Fcst basis is a 50 50 blend of the 12z/1 gfs/nam mos. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Sunny start with some afternoon cirrus. A beautiful day with a northwest wind of 15-20 mph. PWAT down to .65 inches. Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A vertically-stacked low will drift northeastward across eastern Canada while the cold front that moves through our area tonight stalls to our south through the remainder of the weekend. In between these two systems, weak high pressure will be positioned over the Midwest and northern mid-Atlantic regions. We are expecting a dry stretch of weather Saturday night and Sunday with temperatures near normal. The next system we are watching is a shortwave trough currently over the Four Corners region. This disturbance is forecast to get steered by the stronger westerlies aloft residing south of the broad longwave trough. It is forecast to move eastward along a stationary front that resides across the eastern two-thirds CONUS this weekend and early next week. Some of the earlier model guidance had this disturbance tracking far enough to our south to keep us dry for Monday and Tuesday. The latest model runs today have trended slightly farther north with the disturbance and frontal boundary. Accordingly, a dry Independence Day is looking less likely as even a slight northward shift could bring the threat of showers and storms to our area. There is also a possibility that a more organized MCS moves through our area (especially for the southern half of the CWA), which could potentially impact outdoor holiday plans,including fireworks. Highest PoPs on Monday reside across the Delmarva and southern NJ during the afternoon and evening, when diurnal instability peaks. PoPs are still highest across our southern zones Tuesday but decrease late in the day with the front eventually moving back to our south and subsidence building overhead in wake of this shortwave trough. Timing of precip will need to be refinedas we get closer to the event and details on the mesoscale becoming clearer. There is also a potential for heavy rainfall and floodingin vicinity of where the frontal boundary sets up. PWATS could exceed 2" near the front. The latest WPC QPF shows a max of2.5 inches in the Delmarva. A dry weather pattern returns Tuesday night and Wednesday with high pressure briefly in control. South to southwesterly return flow looks to develop either Wednesday night or Thursday once the high moves offshore. The heat then builds across the area as the upper ridge shifts to the Southeast states and possibly builds northward. We could see our first 90 degree day in Philadelphia for the first time since June 20th as early as Wednesday but more likely by Thursday (low 90s are favored farther inland toward ABE/RDG Wednesday and Thursday). We will likely need to mention in the upcoming days the potential for heat hazards late next week (heat indices near 100F are forecast for Friday). There is also a chance for showers and storms Thursday and Friday with the latest guidance showing our area positioned just downstream of the convective ring of fire. In this region, several fast-moving MCCs may track around the northern periphery of the upper ridge where a belt of stronger westerlies reside. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today through 01z/2...sct-bkn clouds aoa 4000 ft with south or southwest...gusty 15-20 kt. short line segments or groups of IFR tstms producing wind gusts 35-45 kt, hail of various sizes and dangerous lightning. Tonight after 01z/2...VFR with sct strong thunderstorms ending/moving off the coast by 04z/2. Patchy IFR stratus/fog can develop toward 09z/2. Light south to southwest wind shift to northwest. Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20 kt. Outlook... Saturday night through Sunday night...Predominately VFR conditions expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW Sunday. Monday and Tuesday...MVFR to IFR possible with multiple rounds of showers and storms possible. Better chances from PHL southward. Tuesday night and Wednesday...Mainly VFR. && .MARINE... Winds and seas should generally remain below SCA criteria this afternoon through Saturday. There may be a period of southerly gusts near 24 kt late this afternoon. SVA314 and mws cover. An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet tonight, then tomorrow we drop back to the seasonally persistent and normal se swell of 2.5 feet. MWS for fog continues NNJ waters til about 02z. Thunderstorms late today or this evening will probably be associated with 30-45 kt westerly wind gusts and hail. Saturday is a nice day to be out on the water although with some leftover southerly swell. Outlook... Saturday night through Wednesday...Winds and seas (3 ft or less thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are expected to remain below SCA criteria. However, locally stronger wind gusts possible in thunderstorms Monday and Tuesday. Greatest risk to see storms will across our southern zones. RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec se swell but an offshore wind. Sunday-Monday-Tuesday projecting a LOW ENHANCED or possibly LOW end of a MODERATE risk where the new moon tends to accentuate tidal fluctuations and thereby increases current strength. The Sunday-Tuesday confidence projection is average. In other words, caution is advised when using a projection this far in advance, since a 1 foot difference in wave height expectation and/or a significant change in onshore wind can easily change the potential for dangerous rip current formation. The Atlantic Basin continues quiet for at least the next 5 days so that bodes well for continuing the low risk, or at worst, moderate risk for the formation of dangerous rip currents. Most fatalities from rip currents occur at unguarded beaches. The vast majority of fatalities are on low-moderate risk days which means there is a lack of awareness of the dangers of swimming at unguarded areas, or near jetties and piers. Additionally, bypassing the safety net of lifeguard patrols has netted a pronounced increase in fatalities with our NWS Storm Data statistics showing the preponderance of rip current related drownings from near the dinner hour to sunset. && .CLIMATE... Allentown's 1.87 inches for the month of June made this the 10th driest June in the Allentown period of record dating back to 1922. The driest june on record was .34 inches in June 1949. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein Near Term...Drag/Johnson 414 Short Term...Drag/Johnson 414 Long Term...Klein Aviation...Drag/Johnson/Klein 414 Marine...Drag/Johnson/Klein 414 Climate...
Hazardous weather outlook, Jul 1, 4:00 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT FRI JUL 1 2016 NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106- 022000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING OVERNIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-022000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM TONIGHT BEFORE IMPROVING LATE BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-022000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM OVER THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-022000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING LATE TONIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 1, 4:21 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG DELANCO 40.05N 74.95W
07/01/2016 BURLINGTON NJ SOCIAL MEDIA
TWO TREES DOWNED. HAIL ALSO.
&&
EVENT NUMBER PHI1601322
POSpecial weather statement, Jul 1, 4:25 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT FRI JUL 1 2016 DEZ001-MDZ008-PAZ101-102-012115- NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER- 425 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE... NORTHEASTERN CECIL AND SOUTH CENTRAL CHESTER COUNTIES... AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER LOMBARD...OR 10 MILES WEST OF NEWARK...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWARK...CALVERT...PLEASANT HILL...BLAKE...ANDORA...KEMBLESVILLE... PIKE CREEK...BARKSDALE...HOCKESSIN...FAIR HILL...GLEN WESTOVER... LADENBERG...NORTH STAR...APPLETON...CHERRY HILL...LOMBARD...ZION... ASHLAND AND BROOKSIDE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3966 7601 3977 7600 3983 7566 3965 7565 TIME...MOT...LOC 2025Z 266DEG 16KT 3972 7595 AMC
Special weather statement, Jul 1, 4:36 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT FRI JUL 1 2016
NJZ001-008-010-012115-
SUSSEX-SOMERSET-MORRIS-
436 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SUSSEX...
NORTHEASTERN SOMERSET AND MORRIS COUNTIES...
AT 435 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNIONVILLE TO NEAR BASKING RIDGE...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...HOPATCONG...FLORHAM PARK...
EAST HANOVER...LINCOLN PARK...KINNELON...CHATHAM...BOONTON...
BUTLER...WHARTON...ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...
FRANKLIN...MENDHAM...MOUNTAIN LAKES...RIVERDALE AND HAMBURG.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4100 7430 4090 7427 4091 7433
4083 7433 4076 7438 4075 7436 4068 7445
4066 7445 4066 7440 4065 7441 4064 7469
4132 7461
TIME...MOT...LOC 2035Z 268DEG 27KT 4131 7451 4072 7459
AMCSpecial weather statement, Jul 1, 5:05 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT FRI JUL 1 2016
DEZ003-004-012130-
DELAWARE BEACHES-INLAND SUSSEX-
505 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...LEWES...MILTON...HENLOPEN ACRES...
CAPE HENLOPEN STATE PARK...LONG NECK AND DEWEY BEACH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3860 7554 3873 7556 3887 7526 3879 7516
3878 7512 3880 7509 3864 7507 3864 7508
3869 7508 3869 7513 3865 7513 3862 7516
3863 7517
TIME...MOT...LOC 2105Z 238DEG 27KT 3869 7547
AMCLocal storm report, Jul 1, 5:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST MILLVILLE MUNI AIRPORT 39.37N 75.07W
07/01/2016 M46 MPH CUMBERLAND NJ ASOS
&&
EVENT NUMBER PHI1601326
GORSESpecial weather statement, Jul 1, 5:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT FRI JUL 1 2016
NJZ022-012215-
ATLANTIC-
532 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC AND
EASTERN CUMBERLAND COUNTIES...
AT 532 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOROTHY...OR NEAR
VINELAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EGG HARBOR CITY...ESTELL MANOR...MIZPAH...DOROTHY AND MAYS LANDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3938 7458 3936 7486 3940 7486 3942 7485
3947 7492 3948 7490 3955 7462
TIME...MOT...LOC 2132Z 251DEG 18KT 3942 7489
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:37 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Jul 1, 2:25 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 1, 11:55 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 2:03 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 27 min |
| Jul 1, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Jul 1, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 48 min |
| Jul 1, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 40 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 57 min |
| Jul 1, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 35 min |
| Jul 1, 4:09 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| Jul 1, 4:36 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 1, 4:36 PM EDT | Special Weather Statement | PHI | Morris | 39 min |
| Jul 1, 4:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 47 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 1, 5:37 PM EDT | Small Craft Advisory | PHI | 2 hr | |
| Jul 1, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 38 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | PHI | Atlantic | 61 min |
| Jul 1, 6:20 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cumberland, Ocean | 4 hr |
| Jul 1, 6:34 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Jul 1, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 1, 6:50 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 1, 7:18 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 1, 2:24 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 66 min |
| Jul 1, 2:47 PM EDT | Special Weather Statement | PHI | Lehigh | 58 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | PHI | Cecil | 50 min |
| Jul 1, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 43 min |
| Jul 1, 6:29 PM EDT | Flash Flood Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 1, 6:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jul 1, 7:40 PM EDT | Flash Flood Warning | PHI | Caroline, Talbot | 4 hr |
| Jul 1, 5:05 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.